# SDR SIMA20082901

- Difficulty date: October 15, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Aircraft time: 19,068 hours, 16,886 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON FLIGHT 4869 DURING CLIMBOUT SMOKE SMELL IN CABIN AT ROWS 1-9.  CREW DIVERTED TO BUF.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BALLAST AT ROW 4A IAW EMB 135 AMM33-21-03.  OPERATIONAL CHECK GOOD IAW EMB 135.  AIRCRAFT RETURNED TO SERVICE.
